# SDR USAAD99157

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS077S059
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-ROC - FLT 218 - AFTER TAKEOFF AND LANDING GEAR RETRACTION THE NOSE GEAR UNSAFE LIGHT REMAINED ON.  THE LANDING GEAR WAS EXTENDED AND ALL THREE GREEN LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A CORRODED ELECTRICAL CONNECTOR AT THE NOSE GEAR UPLOCK SWITCH.  (M)
